IndexAuthor

Number of items: 2.

López Montes, Antonio and Zhang, Xu and Zuazua Iriondo, Enrique (2000) Null controllability of the heat equation as singular limit of the exact controllability of dissipative wave equations. Journal de Mathématiques Pures et Appliquées, 79 (8). pp. 741-808. ISSN 0021-7824

Zhang, Xu and Zuazua Iriondo, Enrique (2003) Unique Continuation for the Linearized Benjamin-Bona-Mahony Equation with Space-Dependent Potential. Mathematische Annalen, 326 (3). 543-582 . ISSN 0025-5831

This list was generated on Sun Sep 26 03:04:34 2021 CEST.